# SDR C2XA07IA003

- Difficulty date: December 28, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 16,183 hours, 12,272 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856NF
- Part serial: 189890
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Part time: 16,183 hours, 12,272 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2385, DURING TAXI IN THE CREW REPORTED A PITOT 3 INOP MESSAGE WITH A BURNING SMELL IN THE COCKPIT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE PITOT TUBE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
